MAUDE Adverse Event Report: ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL

ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71301
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The allen advance chest support with pad has been removed from use and will be returned to allen medical for evaluation and investigation.The investigation is currently ongoing.Allen medical is unable to confirm at this time if the device malfunctioned in a way that would potentially cause or contribute to a serious injury.This report is being filed in an abundance of caution until the investigation is complete.If any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Hillrom/allen medical received a report from the account stating the chest support bracket broke clean away at site of the rail.The device was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ALLEN ADVANCE CHEST SUPPORT W/PAD
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
ALLEN MEDICAL SYSTEMS
100 discovery way
acton MA 01720
MDR Report Key9880976
Report Number3010216206-2020-00001
Device Sequence Number11732978
Product Code GDC
UDI-Device Identifier00615521003159
UDI-Public615521003159
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA-71301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1